| Model Number |
MMT-7020A |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Therapeutic Results (1631); Calibration Problem (2890)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
07/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 181 mg/dl and the sensor glucose was 41 mg/dl.Suspend on low limit in sensor settings was 70 mg/dl.Insulin delivery was suspended due to sensor values.No harm requiring medical intervention was reported.The sensor will not be returned for analysis.